Patient Comments: Cholesterol - Medications

What medications have you taken to lower your cholesterol or triglycerides? What side effects have you experienced?

Comment from: Domchu, 45-54 Male (Patient) Published: August 05

After taking 20 mg of atorvastatin for a month, my total cholesterol level dropped to 130 from 220. The side effect is that you feel sleepy and tend to wake up in the middle of your sleep.

Was this comment helpful?Yes

Related Medications: atorvastatin


Patient Comments

Viewers share their comments

Cholesterol - Numbers Question: What are your cholesterol numbers?
Cholesterol - Lifestyle Question: What lifestyle modification strategies are you using to manage your high cholesterol?
Cholesterol - Medications Question: Are you taking medication to lower your high cholesterol?
Cholesterol - Lowering Foods Question: Are you eating cholesterol-lowering foods to manage your high cholesterol?

Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on MedicineNet. The opinions expressed in the comments section are of the author and the author alone. MedicineNet does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


STAY INFORMED

Get the Latest health and medical information delivered direct to your inbox!